# SDR SWAA2019121639642

- Difficulty date: November 20, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 61,647 hours, 36,197 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A11305
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN TOP OF L1 DOOR CUTOUT FRAME EDGE CRACKED AT BS. 312, STR. 5L. / REPAIRED FRAME PER EA.
